MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

ABBOTT MEDICAL (CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 1258T/86
Medical Device Problem Codes Fracture (1260); Therapy Delivered to Incorrect Body Area (1508); Capturing Problem (2891)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left ventricular (lv) lead exhibited a high capture threshold, resulting in phrenic nerve stimulation.A fracture was also noted on the lv lead.The physician elected to explant and replace the lv lead.The patient¿s condition was not known.
 
Additional Manufacturer Narrative
Only a distal portion of the lead was returned in one piece for analysis.The reported events of inadequate capture and lead fracture were not confirmed.Visual inspection and x-ray examination of the lead found no anomalies with the exception of damages consistent with procedural damage.Electrical testing did not find any indication of conductor fractures or internal shorts.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25340947
Report Number2017865-2026-11221
Device Sequence Number20110878
Product Code OJX
UDI-Device Identifier05414734502610
UDI-Public(01)05414734502610(10)3500048(17)140930
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model Number1258T/86
Device Lot Number3500048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATAARECIBO.; TENDRILACTIVE.; UNIFY.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight104 KG